Uni-Logo
Sektionen
Sie sind hier: Startseite Emeriti Ludger Rüschendorf Publications Monge-Kantorovich transportation problem, couplings and dependence models
Artikelaktionen

Monge-Kantorovich transportation problem, couplings and dependence models

  • Improved Hoeffding–Fréchet bounds and applications to VaR estimates. Preprint (2016) (pdf). To appear in: Lecture Notes in Statistics, Springer (2017).
  • Comparison of time-inhomogeneous Markov processes. Coauthors: A. Schnurr and V. Wolf. Preprint (2014) (pdf, arXiv:1505.02925). Advances in Applied Probability 48 (4) (2016), 1015-1044 (doi:10.1017/apr.2016.63)
  • Risk bounds, worst case dependence and optimal claims and contracts. Preprint (2011) (pdf). Proceedings of the AFMATH Conference, Brussels (2012), 23–36
  • Bounds for joint portfolios of dependent risks, Coauthor: G. Puccetti, Statistics & Risk Modeling 29 (2) (2012), 107-132. (pdf)
  • Computation of sharp bounds on the distribution of a function of dependent risks, Coauthor: G. Puccetti, J. Comp. Appl. Math. 236 (7) (2012), 1833-1840. (pdf)
  • Comparison of Markov processes via infinitesimal generators, Coauthor: V. Wolf,Statistics & Decisions, 28 (2) (2011), 151–168. (pdf)
  • Worst case portfolio vectors and diversification effects, Preprint (March 2010; 1st version: Sept. 2009), Finance and Stochastics 16 (2012), 155-175. (pdf)
  • On the distributional transform, Sklar's Theorem, and the empirical copula process, Journal of Statistical Planning and Inference 139 (2009), 3921-3927. (pdf)
  • On a comparison result for Markov processes, Journal of Applied Probability 45 (2008), 279-286. (pdf)
  • On comonotonicity of Pareto optimal risk sharing, Coauthor: M. Ludkovski, Statistics and Probability Letters 78 (2008), 1181-1188. (pdf)
  • Monge-Kantorovich transportation problem and optimal couplings. Jahresbericht der DMV 109 (2007), 113–137 (pdf)
  • Stochastic ordering of risks, influence of dependence and a.s. constructions, in: Advances on Models, Characterizations and Applications. Eds: N. Balakrishnan, I. G. Bairamov, O. L. Gebizlioglu, Chapman & Hall/CRC Press (2005), 19-56. (pdf)
  • Comparison of multivariate risks and positive dependence, Journal of Applied Probability 41 (2004), 391-406. (pdf)
  • Variance minimization and random variables with constant sum, Coauthor: L. Uckelmann, Distributions with given marginals. Eds.: Cuadras, et al., Kluwer (2002), 211-222. (pdf)
  • Numerical and analytical results for the transportation problem of Monge-Kantorovich, Coauthor: L. Uckelmann, Metrika 51 (2000), 245-258. (pdf)
  • On the Monge-Kantorovich duality theorem, Coauthor: D. Ramachandran (1998), Theory Probability Appl., 45 (2000), 350-356. (pdf)
  • An extension of the nonatomic assignment model, Coauthor: D. Ramachandran, In: Alkan, Aliprantes, and Yannelis, Current Trends in Economics, Studies in Economic Theory 8 (1999), 405-412.
  • Assignment models for constrained marginals and restricted markets, Coauthor: D. Ramachandran, Preprint (1997). Distributions with given marginals. Eds: Cuadras, et al., Kluwer (2002), 211-222. (pdf)
  • On the n-coupling problem, Coauthor: L. Uckelmann, Journal Mult. Anal. 81 (2002), 242-258. (pdf)
  • Duality theorems for assignments with upper bounds, Coauthor: D. Ramachandran, In Proceedings of Prague 1996 conference on marginal problems, Eds.: V. Benes, I. Stepan. Kluwer (1997), 283-290.
  • On optimal multivariate couplings, Coauthor: L. Uckelmann, In Proceedings of Prague 1996 conference on marginal problems, Eds.: V. Benes, I. Stepan. Kluwer (1997), 261-274. (pdf)
  • Mass transportation problems in probability theory, Coauthors: J. Cuesta, C. Matran, S. T. Rachev, Mathematical Scientist 21 (1996), 34-72.
  • On c-optimal random variables. Statistics & Probability Letters 27 (3)  (1996), 267–270 (pdf, doi:10.1016/0167-7152(95)00078-X)
  • Developments on Fréchet bounds, IMS Lecture Notes 28 (1996), 273-296. (pdf)
  • A general duality theorem for marginal problems. Coauthor: D. Ramachandran. Probability Theory and Related Fields 101(3)  (1995), 311–319 (doi:10.1007/BF01200499)
  • Optimal solutions of multivariate coupling problems, Applicationes Mathematicae 23 (1995), 325-338. (pdf)
  • On constrained transportation problems. Coauthor: S. T. Rachev. Proceedings of 32 IEEE Conference Decision and Control, Vol. 3 (1994), 2896-2900
  • Solution of some transportation problems with relaxed or additional constraints. Coauthor: S. T. Rachev. SIAM Control and Optimization  32 (1994), 673–689 (pdf, doi:10.1137/S0363012991221365)
  • Optimal coupling of multivariate distributions and stochastic processes, Coauthors: J. A. Cuesta-Albertos, A. Tuero-Diaz, J. Multivariate Analysis 46 (1993), 335-361. (http://dx.doi.org/10.1006/jmva.1993.1064)
  • On conditional stochastic ordering of distributions, Adv. Appl. Prob. 23 (1991), 46-63. (DOI: 10.2307/1427511)
  • Fréchet bounds and their applications, In: Advances in Probab. Distributions with given Marginals, Eds.: G. Dall'Aglio, Kotz and Salinetti, (1991), 151-188. (pdf)
  • Bounds for distributions with multivariate marginals, In: Stochastic Orders and Decisions, Eds.: K. Mosler, M. Scarsini, IMS Lecture Notes 19 (1991), 285-310. (pdf)
  • Recent results in the theory of probability metrics. Coauthor: S. T. Rachev. Statistics and Decisions 9 (1991), 327–373 (pdf, doi:10.1524/strm.1991.9.4.327)
  • A characterization of random variables with minimum L2-distance, Coauthor: S. T. Rachev. J. Mult. Analysis 32 (1990), 48-54. (pdf)
  • The Wasserstein distance and approximation theorems, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 70 (1985), 117-129. (pdf)
  • Construction of multivariate distributions with given marginals , Ann. Inst. Statist. Math. Vol. 37 (1985), Part A, 225-233. (pdf)
  • On the existence of probability measures with given marginals, Coauthor: N. Gaffke, Statistics and Decisions 2 (1984), 163-174. (pdf)
  • On the multidimensional assignment problem, Zeitschrift für Operations Research, Serie A 47 (1983), 107-113. (pdf)
  • Solution of a statistical optimization problem by rearrangement methods, Metrika 30 (1983), 55-61. (pdf)
  • Random variables with maximum sums, Adv. Appl. Prob. 14 (1982), 623-632. (JSTOR)
  • Characterization of dependence concepts for the normal distribution, Ann. Inst. Stat. Math. 33 (1981), 347-359 (pdf)
  • Sharpness of Fréchet-bounds, Zeitschrift für Wahrscheinlichkeitstheorie 57 (1981), 293-302 (pdf)
  • Weak association of random variables, J. Mult. Anal. 11 (1981), 448-451.
  • Stochastically ordered distributions and monotonicity of the OC-function of sequential probability ratio tests, Math. Operationsforsch. Statist., Ser. Statistics, Vol. 12 (1981) No. 3, 327-338. (pdf)
  • On a class of extremal problems in statistics, Coauthor: N. Gaffke, Math. Operationsforsch. Statist., Ser. Optimization, Vol. 12 (1981) No. 1, 123-135. (pdf)
  • Inequalities for the expectation of Δ-monotone functions, Zeitschrift f. Wahrscheinlichkeitstheorie und verw. Geb., Vol. 54 (1980) 341-349. (pdf)

 

Benutzerspezifische Werkzeuge